# SDR ASAA2012080392661

- Difficulty date: August 3, 2012
- Submitted: August 6, 2012
- Operation: Air carrier
- Aircraft: N590AS
- Make and model: Boeing 737890
- Aircraft serial: 35687
- Aircraft time: 17,396 hours, 5,472 cycles
- Engine: Cfmint CFM567B273
- System (JASC): 7160 · Engine Air Intake System
- Part: Bolt
- Part number: HL11VAZ64
- Condition: Damaged
- Location: Nose Cowl
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENG INLET AND FAN BLADES DURING DETAILED INSPECTION,  FOUND ONE SCREW LOOSE, AND APPEARS TO BE SHANKED OUT WITH DAMAGE TO FASTENER COUNTERSINK, AT 2:30 O`CLOCK POS, ALF (M), IN ENGINE NOSE COWLING.  REMOVED FASTENER AND COUNTER SINK WASHER AND REPLACED WITH OVERSIZED FASTENER IAW CMM 71-11-22, REPAIR GENERAL.
